# SDR COMA0460514

- Difficulty date: September 2, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 25,001 hours, 23,480 cycles
- Engine: Ge CF343A1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 601R572221PE
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4948 GEAR DISAGREE WARNING DURING APPROACH.  COULD NOT DUPLICATE, REPLACED THE NLG DOORS WIRING HARNESS.
